# SDR UHLA201605130279

- Difficulty date: May 13, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 32,675 hours, 20,358 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR CLIP FRAME 16 BETWEEN SR27R AND S28R.  R & R SHEAR CLIP IAW SRM 51-40-02, 51-41-00.
